# SDR UIEA2019062754577

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,530 hours, 18,545 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE WAS SURGING UP TO 9% N1 AT IDLE FROM TOP OF DECENT ALL THE WAY TO LANDING.( PERFORMED FIM 71-05 FT 848. OPS CHECK NORMAL, NO MSG'S. PERFORMED ENGINE RUN OF LEFT ENGINE AT IDLE AND 28% N1, NO FLUX IAW 71-00-00. OPS CHECK NORMAL.
